Skip to content Skip to navigation

Berry-Esseen's Central Limit Theorem for Non-causal Linear Processes in Hilbert Space

Volume 10, Number 2 (2010), 81 - 86

Berry-Esseen's Central Limit Theorem for Non-causal Linear Processes in Hilbert Space

Price: $20.00

Abstract

Let $H$ be a real separable Hilbert space and $(a_k)_{k\in\mathbb{Z}}$ a sequence of bounded linear operators from $H$ to $H$. We consider the linear process $X$ defined for any $k$ in $\mathbb{Z}$ by $X_k=\sum_{j\in\mathbb{Z}}a_j(\varepsilon_{k-j})$ where $(\varepsilon_k)_{k\in\mathbb{Z}}$ is a sequence of i.i.d. centered $H$-valued random variables. We investigate the rate of convergence in the CLT for $X$ and in particular we obtain the usual Berry-Esseen's bound provided that $\sum_{j\in\mathbb{Z}}\vert j\vert\|a_j\|_{{\mathcal L}(H)}< +\infty$ and $\varepsilon_0$ belongs to $L_H^{\infty}$.